Joseph Grotowski
Title
Cited by
Cited by
Year
Kernel density estimation via diffusion
ZI Botev, JF Grotowski, DP Kroese
The annals of Statistics 38 (5), 2916-2957, 2010
14552010
Optimal interior partial regularity¶ for nonlinear elliptic systems: the method of A-harmonic approximation
F Duzaar, JF Grotowski
manuscripta mathematica 103 (3), 267-298, 2000
1562000
High specific strength and stiffness structures produced using selective laser melting
VJ Challis, X Xu, LC Zhang, AP Roberts, JF Grotowski, TB Sercombe
Materials & Design 63, 783-788, 2014
1032014
Prototypes for bone implant scaffolds designed via topology optimization and manufactured by solid freeform fabrication
VJ Challis, AP Roberts, JF Grotowski, LC Zhang, TB Sercombe
Advanced Engineering Materials 12 (11), 1106-1110, 2010
882010
Regularity of almost minimizers of quasi-convex variational integrals with subquadratic growth
F Duzaar, JF Grotowski, M Kronz
Annali Di Matematica Pura Ed Applicata 184 (4), 421-448, 2005
712005
Computationally generated cross-property bounds for stiffness and fluid permeability using topology optimization
VJ Challis, JK Guest, JF Grotowski, AP Roberts
International Journal of Solids and Structures 49 (23-24), 3397-3408, 2012
642012
Partial regularity for almost minimizers of quasi-convex integrals
F Duzaar, A Gastel, JF Grotowski
SIAM Journal on Mathematical Analysis 32 (3), 665-687, 2000
592000
Boundary regularity for nonlinear elliptic systems
JF Grotowski
Calculus of Variations and Partial Differential Equations 15 (3), 353-388, 2002
442002
Partial and full boundary regularity for minimizers of functionals with nonquadratic growth
F Duzaar, JF Grotowski, M Kronz
Journal of convex analysis 11 (2), 437-476, 2004
412004
High resolution topology optimization using graphics processing units (GPUs)
VJ Challis, AP Roberts, JF Grotowski
Structural and Multidisciplinary Optimization 49 (2), 315-325, 2014
352014
Geometric evolution equations in critical dimensions
JF Grotowski, J Shatah
Calculus of Variations and Partial Differential Equations 30 (4), 499-512, 2007
262007
Boundary regularity for quasilinear elliptic systems
JF Grotowski
Taylor & Francis Group 27 (11-12), 2491-2512, 2002
262002
Existence and regularity for higher dimensional H-systems
F Duzaar, JF Grotowski
231998
Finite time blow-up for the harmonic map heat flow
JF Grotowski
Calculus of Variations and Partial Differential Equations 1 (2), 231-236, 1993
231993
On variational models for quasi‐static Bingham fluids
M Fuchs, JF Grotowski, J Reuling
Mathematical methods in the applied sciences 19 (12), 991-1015, 1996
221996
Harmonic map heat flow for axially symmetric data
JF Grotowski
manuscripta mathematica 73 (1), 207-228, 1991
211991
4 Optimal Partial Regularity for Nonlinear Elliptic Systems of Higher Order
F Duzaar, A Gastel, JF Grotowski
Journal of Mathematical Sciences-University of Tokyo 8 (3), 463-500, 2001
192001
Boundary regularity results for nonlinear elliptic systems in divergence form
JF Grotowski
Habilitationsschrift, Erlangen, 2000
182000
Finite time blow-up for the Yang-Mills heat flow in higher dimensions
JF Grotowski
Mathematische Zeitschrift 237 (2), 321-333, 2001
172001
Elastic moduli of sintered powders with application to components fabricated using selective laser melting
AP Roberts, G Grayson, VJ Challis, LC Zhang, JF Grotowski, GB Schaffer, ...
Acta materialia 59 (13), 5257-5265, 2011
162011
The system can't perform the operation now. Try again later.
Articles 1–20